Metrics

From
Enumeration of 2-Wilf Classes of Four 4-letter Patterns by David Callan and Toufik Mansour Turkish Journal of Analysis and Number Theory. 2017, 5(6), 210-225 doi:10.12691/tjant-5-6-3
Views
4517
Html 3844
Abstract 673
04 November 2017 (publication date) through 21 October 2019 *
14.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1824
PDF664
Epub463
XML420
PPT64
Figures98
Tables115
Export: 1283
RIS397
BibTex487
Endnote399
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com